# SDR CALA9901164

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FLOORBEAM TO FRAME SUPPORT AT FS 446, LONGERON 23L.  THE SUPPORT WAS REMOVED AND A NEW SUPPORT WAS INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-5, AND 51-30-2.
